Approximate solutions of the Dirac equation with position-dependent mass for the Hulthen potential by the asymptotic iteration method


YAŞUK F., BAHAR M. K.

PHYSICA SCRIPTA, vol.85, no.4, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 85 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.1088/0031-8949/85/04/045004
  • Title of Journal : PHYSICA SCRIPTA

Abstract

In this study, within the framework of the asymptotic iteration method, we investigate approximate solutions of the N-dimensional Dirac equation for the Hulthen potential in the case of position-dependent mass. The centrifugal term is approximated by an exponential form and the relativistic energy spectrum and normalized eigenfunctions are obtained.